# SDR QMLA2018120768129

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N134LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3985
- Aircraft time: 6,331 hours, 16,862 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,240 hours, 6,280 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: HM01950021
- Condition: Collapsed
- Location: Fuel Tank
- Part time: 116 hours, 424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIALLY REPLACEING THE FUEL QUANTITY INDICATOR PROBE AFTER FAILING CALIBRATION CHECK. AFTER REMOVAL OF PLUMBING MODULE ASSY (WHICH CONTAINS THE FUEL PUMP, FQI PROBE, AND FLOAT SWITCH), LOOKED INSIDE TANK. FOUND BLADDER HAD COLLAPSED ABOUT MIDWAY FORWARD ON THE TOP OF TANK TO THE TOPSIDE OF THE FORWARD WALL OF TANK.
